# SDR DALA2021112407221

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 70,214 hours, 26,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 DOOR SLIDE WILL NOT DISARM PROPERLY WHEN OPEN FROM OUTSIDE R4 DOOR. CORRECTIVE ACTION: REPLACED EXTERIOR HANDLE WORN CAM FOLLOWER BEARING & SHIMMED PER B757 AMM 52-11-13. SYSTEM TESTED EMERGENCY DOOR TRIGGER MECHANISM PER B757 AMM 52-11. OPS CHECK GOOD. (8017025)
